# SDR HNAA2012071800873

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,718 hours, 65,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 639 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STA X639, STR 32S HAS SEVERAL SPOTS OF LIGHT CORROSION.  CLEANED AREA, REMOVED 3 RIVETS, LIGHTLY BLENDED STRINGER 32S TO REMOVED LIGHT CORROSION.  ALODINE AND PRIMED AREA IAW SRM 51-20-36.
